Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Tingling sensation in hands, light headedness after taking crestor and topomax accidently. Cause of worry?

I acciddently mixed my meds w/ my husbands he took my avilid two days and I took his crestor and topomax for two days he feels fine but I have a little tigling feeling in my hands and a litle light headed I called our doc and she said we should be fine but thought I d research. I did take todays dose of BP pill
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thank you for your query.

the symptoms you are experiencing are normal considering you took the tabs for two days.its good that you discontinued the can just wait for it to completly get out of your system.
till then you can take lots of fluids to keep your BP normal and also metabolism stable.

your symptoms will subside in three days,
thank you.
wishing you good health
Answered: Mon, 8 Jul 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor